# SDR FDEA201501150175

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N2001
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE PANEL INTERNAL SKIN FSS 125 & 5 INCHES FWD OF FRONT SPAR   HONEYCOMB HAS SMALL PUNCTURE.  REPAIRED VERTICAL STAB RT SIDE PANEL INTERNAL SKIN IAW SRM 51-70-10 REPAIR 2.  TREATED & PRIMED AREA IAW SRM 51-20-01.
